MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240030060
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: the event date was approximated to 12/02/2024 based on the date that boston scientific became aware of the event.E1 - initial reporter phone number: (b)(6).Device analysis: the device was examined microscopically and revealed the couplers were bent with the coil separated from the coupler.The coupler deployed successfully during a functional test.The coil was severely stretched from approximately 1cm from the distal tip.The product analysis could not confirm the reported failure to advance through a microcatheter.
 
Event or Problem Description
Reportable based off device analysis completed on 23jan2025.An embold fibered 3x6 was selected for use.During advancement, it was reported that the coil was unable to advance through the microcatheter.The coil was irrigated, removed, and advancement was attempted once again, but was unsuccessful.The device was removed from the patient and another coil was used to complete the procedure.There were no reported patient complications.However, device analysis revealed the coupler was detached.

Brand Name
EMBOLD FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21414492
Report Number2124215-2025-08299
Device Sequence Number8523406
Product Code KRD
UDI-Device Identifier08714729983545
UDI-Public08714729983545
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240030060
Device Catalogue NumberM001394240030060
Device Lot Number0033842596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown